MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-SP03S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.Patient had a prodisc l implant placed at the l4-5 level on (b)(6) 2023.A few weeks postop it was found that the l5 vertebrae had retrolisthesed making the implant look malpositioned.A revision surgery was completed on (b)(6) 2024.Surgeon added posterior screws at the level.Patient did not experience any symptoms.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is at the lowest possible level of improbable.A review of the risk documentation found that the risks associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.Device evaluation could not be completed as the pdl device remains implanted within the patient.No anomalies were identified during the complaint investigation.The revision was completed because the vertebrae retrolisthesed.The cause for the vertebrae having retrolisthesed is unknown.The submission is 1 of 3 devices involved in this event.
 
Event or Problem Description
A prodisc l revision was completed on (b)(6) 2024.The surgeon made the decision to add posterior screws at the pdl level.

Brand Name
PRODISC L SUPERIOR END PLATE LARGE 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key18594877
Report Number3007494564-2024-00009
Device Sequence Number18188464
Product Code MJO
UDI-Device Identifier00843193114952
UDI-Public00843193114952
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-SP03S
Device Catalogue NumberN/A
Device Lot Number2023-0251
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale